OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Modal correspondence theory in the class of all Euclidean frames

Balbiani, Philippe and Georgiev, Dimiter and Tinchev, Tinko Modal correspondence theory in the class of all Euclidean frames. (2017) Journal of Logic and Computation, 28 (1). 119-131. ISSN 0955-792X

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
456kB

Official URL: https://academic.oup.com/logcom/article-abstract/28/1/119/4622931?

Abstract

The core of this paper is the modal correspondence theory in the class of all Euclidean frames. It shows that with respect to the class of all Euclidean frames, every modal formula is first-order definable and the problem of deciding the modal definability of sentences is undecidable.

Item Type:Article
Additional Information:DOI de la revue : https://doi.org/10.1093/logcom/exx033
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Institut National Polytechnique de Toulouse - INPT (FRANCE)
Other partners > Sofia University St. Kliment Ohridski (BULGARIA)
Université de Toulouse > Université Toulouse III - Paul Sabatier - UPS (FRANCE)
Université de Toulouse > Université Toulouse - Jean Jaurès - UT2J (FRANCE)
Université de Toulouse > Université Toulouse 1 Capitole - UT1 (FRANCE)
Laboratory name:
Statistics:download
Deposited By: IRIT IRIT
Deposited On:08 Nov 2019 15:53

Repository Staff Only: item control page